RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2019, Volume 106, Issue 6, paper published in the English version journal (Mi mz12584)  

Papers published in the English version of the journal

Decoherence and Coherence Preservation in the Solutions of the GKSL Equation in the Theory of Open Quantum Systems

A. S. Trushechkinab

a Steklov Mathematical Institute of Russian Academy of Sciences, Moscow, 119991 Russia
b National University of Science and Technology MISIS, Moscow, 119049 Russia

Abstract: The properties of solutions of the Gorini–Kossakowski-Sudarshan–Lindblad (GKSL) equation for the density operator (matrix) of a system that has nondegenerate energy spectrum and weakly interacts with a reservoir are considered. Conditions for the existence of solutions for which the density matrix has off-diagonal entries (“coherences”) not tending to zero at large times are derived.

Keywords: dynamics of open quantum systems, Gorini–Kossakowski–Sudarshan–Lindblad equation, decoherence.


English version:
Mathematical Notes, 2019, 106:6, 986–993

Bibliographic databases:

PACS: 03.65.Yz
Received: 01.10.2019
Revised: 01.10.2019
Language:

Citation: A. S. Trushechkin, “Decoherence and Coherence Preservation in the Solutions of the GKSL Equation in the Theory of Open Quantum Systems”, Math. Notes, 106:6 (2019), 986–993

Citation in format AMSBIB
\Bibitem{Tru19}
\by A.~S.~Trushechkin
\paper Decoherence and Coherence Preservation in the Solutions
of the GKSL Equation in the Theory of Open Quantum Systems
\jour Math. Notes
\yr 2019
\vol 106
\issue 6
\pages 986--993
\mathnet{http://mi.mathnet.ru/mz12584}
\crossref{https://doi.org/10.1134/S000143461911035X}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000504614300035}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85077025937}


Linking options:
  • http://mi.mathnet.ru/eng/mz12584

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:16

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020